# SDR GTIA2023112137627

- Difficulty date: November 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 42,704 hours, 19,518 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: E5323126820000
- Condition: Corroded
- Location: Fwd Cargo Aft Cu
- Part time: 42,704 hours, 19,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD CARGO AFT CUTOUT FR 28 FITTING STR 37R-39R MEASURING 1.54"L .836"W .075"D. RAF 01 CREATED. SDR SUBMITTED-ACCOMPLISHED REPLACEMENT AND BUSH REPAIR PER A320 SRM 51-72-11-911-002, 53-21-29-04 RDAF 81309453/003/2024 A REF EA 5321-2392 ON FWD CARGO DOOR CUTOUT AFT CORNER SHAPE SILL CAT A MINOR NO FURTHER INSPECTION REQ
